Previous |  Up |  Next


vector-valued continuous functions; strict topologies; locally solid topologies; Dini topologies
Let $X$ be a completely regular Hausdorff space and $E$ a real normed space. We examine the general properties of locally solid topologies on the space $C_b(X,E)$ of all $E$-valued continuous and bounded functions from $X$ into $E$. The mutual relationship between locally solid topologies on $C_b(X,E)$ and $C_b(X)$ $(=C_b(X,\Bbb R))$ is considered. In particular, the mutual relationship between strict topologies on $C_b(X)$ and $C_b(X,E)$ is established. It is shown that the strict topology $\beta _\sigma(X,E)$ (respectively $\beta _\tau(X,E)$) is the finest $\sigma $-Dini topology (respectively Dini topology) on $C_b(X,E)$. A characterization of $\sigma $-Dini and Dini topologies on $C_b(X,E)$ in terms of their topological duals is given.
[A] Aguayo-Garrido J.: Strict topologies on spaces of continuous functions and $u$-additive measure spaces. J. Math. Anal. Appl. 220 (1998), 77-89. MR 1612071 | Zbl 0914.46031
[AB] Aliprantis C.D., Burkinshaw O.: Locally Solid Topologies. Academic Press, New York, San Francisco, London, 1978. MR 0493242 | Zbl 0436.46009
[F] Fontenot R.A.: Strict topologies for vector-valued functions. Canad. J. Math. 26 (1974), 841-853. MR 0348463 | Zbl 0259.46037
[K$_1$] Katsaras A.K.: Spaces of vector measures. Trans. Amer. Math. Soc. 206 (1975), 313-328. MR 0365111 | Zbl 0275.46029
[K$_2$] Katsaras A.K.: Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals. Trans. Amer. Math. Soc. 216 (1976), 367-387. MR 0390733 | Zbl 0317.46031
[K$_3$] Katsaras A.K.: Locally convex topologies on spaces of continuous vector functions. Math. Nachr. 71 (1976), 211-226. MR 0458143 | Zbl 0281.46032
[Ku] Khurana S.S.: Topologies on spaces of vector-valued continuous functions. Trans. Amer. Math. Soc. 241 (1978), 195-211. MR 0492297 | Zbl 0362.46035
[KuO] Khurana S.S., Othman S.I.: Grothendieck measures. J. London Math. Soc. (2) 39 (1989), 481-486. MR 1002460 | Zbl 0681.46030
[KuV$_1$] Khurana S.S., Vielma J.E.: Strict topology and perfect measures. Czechoslovak Math. J. 40 (1990), 1-7. MR 1032358 | Zbl 0711.28002
[KuV$_2$] Khurana S.S., Vielma J.E.: Weak sequential convergence and weak compactness in spaces of vector-valued continuous functions. J. Math. Anal. Appl. 195 (1995), 251-260. MR 1352821 | Zbl 0854.46032
[S] Sentilles F.D.: Bounded continous functions on a completely regular space. Trans. Amer. Math. Soc. 168 (1972), 311-336. MR 0295065
[W] Wheeler R.F.: Survey of Baire measures and strict topologies. Exposition Math. 2 (1983), 97-190. MR 0710569 | Zbl 0522.28009
[W$_1$] Wheeler R.F.: The strict topology, separable measures, and paracompactness. Pacific J. Math. 47 (1973), 287-302. MR 0341047 | Zbl 0244.46028
Partner of
EuDML logo